# SDR UPS96205785

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: L Angle
- Part number: 65186251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED AFT CARGO DOOR NR 3 O/B TRANSVERSE BEAM L-ANGLE CRACKED IN RADIUS AT NR 1 OUTER SKIN VERTICAL STIFFENER.  REMOVED AND REPLACED DOOR L-ANGLE IAW SRM 51-10-1, 51-30-2, 51-40-2, 51-20-21, 51-30-1 AND MM 51-20-151 AND 51-20-21.
